MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE REGULAR CONSTRAINT SIZE YELLOW/C-H 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE REGULAR CONSTRAINT SIZE YELLOW/C-H 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number 90-5970-30-10
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign - (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial surgery, it was difficult to insert the cr bearing.Insertion was attempted multiple times before a new device was inserted without any issue.There was no significant delay to the surgery and no impact to the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the dove tail/locking feature to exhibit damage and is slightly compressed on one side.Device history record was reviewed and no discrepancies related to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Investigation results concluded that the reported event was due to use error.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in the associated surgical technique.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at time of this report.

Brand Name
ARTICULAR SURFACE REGULAR CONSTRAINT SIZE YELLOW/C-H 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12435412
Report Number0001822565-2021-02524
Device Sequence Number5361294
Product Code JWH
UDI-Device Identifier00889024263567
UDI-Public(01)00889024263567(17)290209(10)65018334
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90-5970-30-10
Device Catalogue Number90597003010
Device Lot Number65018334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN NEXGEN TIBIAL TRAY: CATALOG#NI, LOT#NI.
Patient SexUnknown